# SDR QMLA2014051114055

- Difficulty date: May 11, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 1,486 hours, 5,436 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 355A37103000
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,486 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PREFLIGHT OF ACFT, RUBBER & METAL SHARDS WERE OBSERVED PROTRUDING FROM M/R SWASH PLATE.  ACFT WAS REMOVED FROM SERVICE & TRAILERED TO MX.  UPON FURTHER INSPECTION OF SWASH PLATE & REMOVAL OF GREASE COVER FROM SWASH PLATE, METAL SHARDS WERE CAUSED BY THE METAL RETAINING RING UNDER THE SWASH PLATE GREASE COVE & GUIDE BEING SHAVEN BY THE UNI-BALL.  THE RUBBER SHARDS WERE CAUSED BY THE METAL SHARDS AS THEY EXITED THE SWASH PLATE GUIDE.
